MAUDE Adverse Event Report: Perfusion Systems DLP Single Stage Venous Cannula; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

Perfusion Systems DLP Single Stage Venous Cannula; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 66116
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of a dlp single stage venous cannulae, it was reported that the distal tip of the venous cannula was ruptured.The device was replaced.There was no patient involvement, so no adverse effect occurred.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DLP Single Stage Venous Cannula
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
Perfusion Systems
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
Perfusion Systems
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50268251
Report Number2184009-2026-01287
Device Sequence Number21478911
Product Code DWF
UDI-Device Identifier00613994878519
UDI-Public(01)00613994878519(17)270807(10)2024080108
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66116
Device Catalogue Number66116
Device Lot Number2024080108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Supplement Date Received by Manufacturer08/16/2026
09/15/2026
Initial Report FDA Received Date08/16/2026
Supplement Report FDA Received Date08/16/2026
09/17/2026
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown